# SDR CA960126016

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050002904
- Condition: Malfunction
- Location: Cockpit Dg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)GYRO WILL NOT HOLD A HEADING, TIME THIS INSTALLATION 119.5 HOURS.
